Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 294, Number 2
HTML articles powered by AMS MathViewer

A convergent series expansion for hyperbolic systems of conservation laws
Eduard Harabetian PDF
Trans. Amer. Math. Soc. 294 (1986), 383-424
A rigidity property for the set of all characters induced by valuations
Robert Bieri and John R. J. Groves PDF
Trans. Amer. Math. Soc. 294 (1986), 425-434
Spectral theory of the linearized Vlasov-Poisson equation
Pierre Degond PDF
Trans. Amer. Math. Soc. 294 (1986), 435-453
The Auslander-Reiten quiver of a simple curve singularity
Ernst Dieterich and Alfred Wiedemann PDF
Trans. Amer. Math. Soc. 294 (1986), 455-475
General convergence of continued fractions
Lisa Jacobsen PDF
Trans. Amer. Math. Soc. 294 (1986), 477-485
Volume of mixed bodies
Erwin Lutwak PDF
Trans. Amer. Math. Soc. 294 (1986), 487-500
Martingale transforms and complex uniform convexity
J. Bourgain and W. J. Davis PDF
Trans. Amer. Math. Soc. 294 (1986), 501-515
On $K_ 3$ of truncated polynomial rings
Janet Aisbett PDF
Trans. Amer. Math. Soc. 294 (1986), 517-536
Stability of minimal orbits
John E. Brothers PDF
Trans. Amer. Math. Soc. 294 (1986), 537-552
Unitary quasilifting: applications
Yuval Z. Flicker PDF
Trans. Amer. Math. Soc. 294 (1986), 553-565
Resonance and quasilinear ellipticity
Victor L. Shapiro PDF
Trans. Amer. Math. Soc. 294 (1986), 567-584
On the ampleness of homogeneous vector bundles
Dennis M. Snow PDF
Trans. Amer. Math. Soc. 294 (1986), 585-594
Spherical polynomials and the periods of a certain modular form
David Kramer PDF
Trans. Amer. Math. Soc. 294 (1986), 595-605
Conformally flat manifolds whose development maps are not surjective. I
Yoshinobu Kamishima PDF
Trans. Amer. Math. Soc. 294 (1986), 607-623
Fixed points of topologically stable flows
Mike Hurley PDF
Trans. Amer. Math. Soc. 294 (1986), 625-633
Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms
Min King Eie PDF
Trans. Amer. Math. Soc. 294 (1986), 635-645
Functional equations for character series associated with $n\times n$ matrices
Edward Formanek PDF
Trans. Amer. Math. Soc. 294 (1986), 647-663
Left separated spaces with point-countable bases
William G. Fleissner PDF
Trans. Amer. Math. Soc. 294 (1986), 665-677
On the generalized Nakayama conjecture and the Cartan determinant problem
K. R. Fuller and B. Zimmermann-Huisgen PDF
Trans. Amer. Math. Soc. 294 (1986), 679-691
Weak type estimates for Bochner-Riesz spherical summation multipliers
Sagun Chanillo and Benjamin Muckenhoupt PDF
Trans. Amer. Math. Soc. 294 (1986), 693-703
The complex equilibrium measure of a symmetric convex set in $\textbf {R}^ n$
Eric Bedford and B. A. Taylor PDF
Trans. Amer. Math. Soc. 294 (1986), 705-717
Trellises formed by stable and unstable manifolds in the plane
Robert W. Easton PDF
Trans. Amer. Math. Soc. 294 (1986), 719-732
Algebraic meridians of knot groups
Chichen M. Tsau PDF
Trans. Amer. Math. Soc. 294 (1986), 733-747
Vector bundles and projective modules
Leonid N. Vaserstein PDF
Trans. Amer. Math. Soc. 294 (1986), 749-755
Brownian motions of ellipsoids
J. R. Norris, L. C. G. Rogers and David Williams PDF
Trans. Amer. Math. Soc. 294 (1986), 757-765
Global boundedness for a delay-differential equation
Stephan Luckhaus PDF
Trans. Amer. Math. Soc. 294 (1986), 767-774
$\Omega$-stable limit set explosions
S. E. Patterson PDF
Trans. Amer. Math. Soc. 294 (1986), 775-798
$G$-deformations and some generalizations of H. Weyl’s tube theorem
Oldřich Kowalski and Lieven Vanhecke PDF
Trans. Amer. Math. Soc. 294 (1986), 799-811